# SDR SWAA2022031066848

- Difficulty date: February 2, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: 141A5504
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED BS.328 RBL. 55 AND WL. 208.1 AT PASSENGER CABIN 2022-55682 / [01] TOOL USED EDDY CURRENT P/N: NORTEC 500D; S/N: N500X12101V022236; DUE DATE: 02-JUN-22 AND ELECTRONIC CALIPER P/N: 500-196-30; S/N: B21138031; DUE DATE: 07-DEC-22.;[02] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 02-FEB-23.;[03] PERFORMED PERMANENT REPAIR LOCATED AT BS 328 BTW LBL 5.5 TO RBL 65 IAW B737-700 SRM 53-10-51-2R-7 REPAIR 7 ALTERNATIVE 2 . SEE INDIVIDUAL SIGNOFFS BELOW.;[04] CORRECTED STEP 3 PERFORMED PERMANENT REPAIR ON FLOOR BEAM LOCATED AT BS 328 BTW LBL 5.5 TO RBL 65 IAW B737-700 SRM 53-10-51-2R-7 REPAIR 7 ALTERNATIVE 2 . SEE INDIVIDUAL SIGNOFFS BELOW.;[05] JOB COMPLETED AND CERTIFIED AS RII.
